# SDR FDEA201810103331

- Difficulty date: October 10, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOORBEAM UPPER SURFACE EVIDENCE OF CORROSION AT BS 1200 LBL 3 TO LBL 20 AND LBL 30 TO LBL 40 NUMEROUS LOCATIONS. CORROSION REMOVED IAW SRM 51-10-02 REV 125 AND FOUND TO BE OUTSIDE LIMITS IAW SRM 53-00-51-1A DETAIL III REV 125 AT LBL 8. REPAIR CARRIED OUT IAW SRM 53-00-51-2R REPAIR 8.
